Gerard Jennhwa Chang
Gerard Jennhwa Chang
Professor of Mathematics, National Taiwan University
Ei vahvistettua sähköpostiosoitetta
Nimike
Viittaukset
Viittaukset
Vuosi
The L(2,1)-labeling problem on graphs
GJ Chang, D Kuo
SIAM Journal on Discrete Mathematics 9 (2), 309-316, 1996
5521996
On L (d, 1)-labelings of graphs
GJ Chang, WT Ke, D Kuo, DDF Liu, RK Yeh
Discrete Mathematics 220 (1-3), 57-66, 2000
2072000
The k-domination and k-stability problems on sun-free chordal graphs
GJ Chang, GL Nemhauser
SIAM Journal on Algebraic Discrete Methods 5 (3), 332-345, 1984
1991984
Reliabilities of consecutive-k systems
G Chang, C In-Hang, L Cui, FK Hwang
Springer Science & Business Media, 2000
1752000
Algorithmic aspects of domination in graphs
GJ Chang
Handbook of combinatorial optimization, 1811-1877, 1998
1271998
Circular chromatic numbers of Mycielski's graphs
GJ Chang, L Huang, X Zhu
Discrete mathematics 205 (1-3), 23-37, 1999
1201999
Diagnosabilities of regular networks
GY Chang, GJ Chang, GH Chen
IEEE Transactions on Parallel and Distributed Systems 16 (4), 314-323, 2005
1102005
Power domination in graphs
M Zhao, L Kang, GJ Chang
Discrete mathematics 306 (15), 1812-1816, 2006
1052006
Rainbow domination on trees
GJ Chang, J Wu, X Zhu
Discrete Applied Mathematics 158 (1), 8-12, 2010
962010
Quasi-threshold graphs
JH Yan, JJ Chen, GJ Chang
Discrete applied mathematics 69 (3), 247-255, 1996
911996
Node-disjoint paths in hierarchical hypercube networks
RY Wu, GH Chen, YL Kuo, GJ Chang
Information Sciences 177 (19), 4200-4207, 2007
842007
Algorithmic aspects of neighborhood numbers
GJ Chang, M Farber, Z Tuza
SIAM Journal on Discrete Mathematics 6 (1), 24-29, 1993
781993
Roman domination on strongly chordal graphs
CH Liu, GJ Chang
Journal of Combinatorial Optimization 26 (3), 608-619, 2013
772013
Efficient algorithms for finding depth-first and breadth-first search trees in permutation graphs
C Rhee, YD Liang, SK Dhall, S Lakshmivarahan
Information Processing Letters 49 (1), 45-50, 1994
751994
Labeling algorithms for domination problems in sun-free chordal graphs
GJ Chang
Discrete Applied Mathematics 22 (1), 21-34, 1988
731988
Algorithmic aspect of k-tuple domination in graphs
CS Liao, GJ Chang
Taiwanese Journal of Mathematics, 415-420, 2002
702002
A characterization of graphs with rank 4
GJ Chang, LH Huang, HG Yeh
Linear algebra and its applications 434 (8), 1793-1798, 2011
692011
Integral distance graphs
JJ Chen, GJ Chang, KC Huang
Journal of Graph Theory 25 (4), 287-294, 1997
671997
Distance graphs andt-coloring
GJ Chang, DDF Liu, X Zhu
Journal of Combinatorial Theory, Series B 75 (2), 259-269, 1999
661999
Reliabilities for (n,f,k) systems
GJ Chang, L Cui, FK Hwang
Statistics & Probability Letters 43 (3), 237-242, 1999
641999
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–20